# SDR CALA2025020400283

- Difficulty date: January 28, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5762013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  MAIN CABIN STA 957 RBL 50 HAS CORROSION ON UPPER SURFACE OF INTERCOSTAL NEAR DRAIN PLUG.  TRANSCRIBED FROM HAECO GSO NRC 9288271.
